MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC SAFETY INFUSION SET 20G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC SAFETY INFUSION SET 20G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Event or Problem Description
It was reported that port a cath tubing broke at the site where tubing connects to hub.Completely broke apart.Additional information received.: the event did not occur during a life-threatening or urgent medical situation.The break was discovered during routine inspection.Normal saline was used but nothing was infusing at the time of event.Patient had to be deaccessed and reaccessed.Port access is a very stressful procedure for the pediatric population causing unnecessary distress.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a split extension tubing was confirmed and the cause is currently under investigation.The product returned for evaluation was one 20 ga powerloc max infusion set.The returned product sample was evaluated and the following observations were made: ¿ a complete break in the extension tube was confirmed and occurred at the interface of the proximal luer adapter ¿ the fracture surfaces of the damage contained striation-like patterns which were indicative of flexural fatigue based failures, which may have been a contributing factor to the extension tubing damage.Repetitive mechanical stresses such as twisting and kinking may have contributed to the observed event; however, it appeared that additional unidentified factors also contributed.The device is a supplied component and the supplier has been notified of this event.
 
Event or Problem Description

Brand Name
POWERLOC SAFETY INFUSION SET 20G X 1 IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17038692
Report Number3006260740-2023-02192
Device Sequence Number6393248
Product Code FPA
UDI-Device Identifier00801741047923
UDI-Public(01)00801741047923
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0672010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer09/14/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown